MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML SAMPLE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20074128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported they injected with 0.8 mls of juvéderm® volux¿ xc into a patient's jawline three to four months later, nodules were experienced.One on each side was noted with one being more visible and one being less visible.Healthcare professional dissolved the product and event resolved.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML SAMPLE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key25636839
Report Number3005113652-2026-00660
Device Sequence Number9562042
Product Code LMH
UDI-Device Identifier10840228302831
UDI-Public(01)10840228302831(17)270221(10)1003793877
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20074128
Device Lot Number1003793877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown